# SDR 05FDEA00480

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M DECK ZONE 240, LEFT NR 2 SEAT TRACK, FR47, FR51, FR51.5, FR52.5, FR53 AND FR54, CORROSION INSIDE SCALLOPED HOLES, 6-AREAS.  BLENDED CORROSION PER A310 SRM 51-74-10 MEASURED MATERIAL LOSS AND FOUND ALL AREAS WITHIN LIMITS EXCEPT FOR AREAS AT FRS 51.5 AND 52.5 WERE OUT OF LIMITS PER A310 SRM 53-10-16 FIG 101, CUT OUT AND REMOVED DAMAGED SEAT TRACK SECTION FROM FRAMES 50.5 TO   PRODUCTION END AT FRAME 54, FABRICATED SEAT TRACK SECTION AND SPLICES, DRILLED AND INSTALLED PER A310 SRM  53-10-16 PARA 5.D FIG 205, TREATED, PRIMED AND TOPCOATED PER A310 SRM 51-75-10.
